Secondary Logo

Journal Logo

Institutional members access full text with Ovid®

Spontaneous Vertebral Fractures in Males with Osteoporosis After Denosumab Discontinuation

A Report of Two Cases

Anagnostis, Panagiotis MD, PhD MSc, FRSPH; Paschou, Stavroula A. MD, PhD; Gonzalez-Rodriguez, Elena MD, PhD; Potoupnis, Michael MD, PhD; Tsiridis, Eleftherios MD, PhD; Lamy, Olivier MD; Goulis, Dimitrios G. MD, PhD

doi: 10.1097/RHU.0000000000000979
Letter to the Editor: PDF Only
Buy
PAP

Unit of Reproductive Endocrinology First Department of Obstetrics and Gynecology, Medical School Aristotle University of Thessaloniki Thessaloniki, Greece anagnwstis.pan@yahoo.gr

Division of Endocrinology and Diabetes “Aghia Sophia” Hospital Medical School National and Kapodistrian University of Athens Athens, Greece.

Center of Bone Diseases Lausanne University Hospital (sCHUV-DAL) Lausanne, Switzerland.

C'Academic Orthopaedic Unit Aristotle University Medical School Papageorgiou General Hospital Thessaloniki, Greece.

Center of Bone Diseases Lausanne University Hospital (sCHUV-DAL) Lausanne, Switzerland.

Unit of Reproductive Endocrinology First Department of Obstetrics and Gynecology, Medical School Aristotle University of Thessaloniki Thessaloniki, Greece.

Conflict of interest statement: The authors have no conflict of interest to disclose.

Copyright © 2019 Wolters Kluwer Health, Inc. All rights reserved.